CSpace  > 计算数学与科学工程计算研究所
finiteelementerrorexpansionformonuniformquadrilateralmeshes
Lin Q(林群)
1989
Source Publicationsystemsscienceandmathematicalscience
ISSN1000-9590
Volume2Issue:3Pages:275
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45408
Collection计算数学与科学工程计算研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Lin Q. finiteelementerrorexpansionformonuniformquadrilateralmeshes[J]. systemsscienceandmathematicalscience,1989,2(3):275.
APA 林群.(1989).finiteelementerrorexpansionformonuniformquadrilateralmeshes.systemsscienceandmathematicalscience,2(3),275.
MLA 林群."finiteelementerrorexpansionformonuniformquadrilateralmeshes".systemsscienceandmathematicalscience 2.3(1989):275.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[林群]'s Articles
Baidu academic
Similar articles in Baidu academic
[林群]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[林群]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.